# SDR P5CA2017052200139

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,586 hours, 2,589 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L AND R WING ANTI INOP. L AND R WING ANTI ICE SYSTEM TEST CARRIED OUT PER AMM 30-11-00-735-002. ALL INDICATIONS AND SYSTEM OPERATION NORMAL ON GROUND. PRECAUTIONARY R&R RELAYS K319, K414 AND K520 TESTED AND OPS CKS GOOD . K414 AND K520, P/N BACR13CG2A
